# SDR SIMA20150316002

- Difficulty date: March 16, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 37,851 hours, 34,557 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Pin
- Condition: Malfunctioned
- Location: Cockpit Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, CREW HEARD A SQUEAL & NOTED THE PIN ON THE DV WINDOW MOVE FROM FLUSH TO THE PROTRUDING POSITION.  RETURNED WITHOUT INCIDENT.  OPS TESTED THE DV WINDOW IAW AMM 56-11-01. TESTED SATISFACTORILY.
